health procedures


Question by  kala (21)

Why does my five year old have a lump in his leg after getting his shots?

I took my child to get shots this morning and he has now developed a lump at the site of the shots.


Answer by  tamarawilhite (17883)

This can be a natural reaction to the injection site. If it does not go away in 48 hours, contact the doctor. It could be the result of an allergic reaction to components of the shot.


Answer by  pinoot1976 (267)

The lump most probably is a blood clot that developed after the shots were given. If it doesn't subside, gets bigger or infected it is better to get an assessment.


Answer by  Darry (3853)

Swelling is a common reaction to typical shots and vaccines. Whiles shots are incredibly safe it is important to remember that they do create an injury and like other injuries your body wants to protect itself. The swelling will go down in a day or two.


Answer by  SIDDHU (861)

Almost every child after getting a shot have lumps. There is nothing to worry but to just apply ice or cold ice bags.


Answer by  Anonymous

my 2 month son has got a lump after injections and his now 4 months and still got it.

You have 50 words left!